MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SMPX630 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a female patient underwent a breast surgery with implantation of a 630cc mentor memorygel breast implant prosthesis.Post-operatively, the patient was diagnosed with bilateral baker grade iii capsular contracture following an in-office exam with a medical professional.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.Refer to manufacturing report number 1645337-2022-03087 for the contralateral event.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Upon review of the lot history records, nonconformances were discovered relating to device malfunction.Mentor will address these nonconformances within the quality system.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On march 21, 2022, mentor became aware an error was submitted in the initial report.In the event description, the patient should have been reported to have underwent a breast reconstruction revision surgery.Manufacturer¿s reference number: (b)(4).In the initial, b5.Event description should have reported the patient undergoing a breast reconstruction revision surgery.